# SDR SWAA2024121777627

- Difficulty date: December 15, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 37,426 hours, 17,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT OVERWING EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED LH AFT EMERGENCY OVERWING LIGHT IN REFERENCE WITH AMM 33-51-04. OPS CHECK GOOD AT THIS TIME
